New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

K1982
New Member


Date Joined Nov 2008
Total Posts : 2
   Posted 1/4/2009 3:09 AM (GMT -6)   
editing to delete

Post Edited (K1982) : 9/9/2011 12:02:22 AM (GMT-6)


bookworm21
Veteran Member


Date Joined Mar 2008
Total Posts : 1766
   Posted 1/4/2009 11:11 AM (GMT -6)   

I'm having random bouts of nausea while on Remicade, too. I've been prescribed Phenergan (sp?), but it gives me the same effect that Zofran gives you.

I'm still in undergrad but I understand what you're going through. I ended up staying at a college that's unchallenging and I don't like b/c I couldn't afford my "dream school" due to medical bills and being far away from home and my doctors. I decided not to get a PhD in my field of study like I had originally planned because I'm so tired all the time and I'm pretty sure some of my symptoms are tied to stress. Now I have no idea what I want to do, but I know I won't be intellectually challenged with whatever career I end up with. And because of fatigue and remaining symptoms, I end up zoning out in front of the TV instead of reading or writing (things I loved to do before diagnosis).


Female, Age 20
9 Asacol, Rowasa1000 mg Canasa, Proctofoam, Rifaximin 2/day
Digestive Advantage (Crohn's & Colitis)1 Florastor, 50 mg 6MP,1 Primadophilus reuteri, Remicade (5 infusions), 2.4 g Lialda, Forvia, 6 Colazal, 1 Anucort, Culturelle, Fish Oil, Calcium/Vit D supplement, 10 mg Prozac, VSL #3
 


jblue65
Regular Member


Date Joined Jan 2008
Total Posts : 381
   Posted 1/4/2009 11:26 AM (GMT -6)   
Hello there-

How many infusions have you had ? The side effects should diminish after time? Has Remi helped? I guess that is the most imp. question.


Your post really touched home. Although I did not get nauseated while on Remicade ( stopped taking it after 11 infusions because it did nothing for me), I am getting nauseated now that I am on 6mp ( 75 mg). I teach high school English and am the school's reading specialist. Yeah- it is not easy to stay focused while on all of these meds and then the nausea.
I KNOW that I am not 100 %- more like 50%. I love reading and discussing lit with my students and working with the other teachers - helping them with their students- and I struggle daily with this... I guess I have faith that I will get better and the side effects will diminish. I tell myself that this is temporary and I am doing the very best I can with what I have to deal with.

I wish you the very best and know that you are not alone. THink about all that you are doing with this dreaded disease. Keep on trucking.... :)))
Jackie, 43

Pancolitis, DX October 06

Lexapro, colazal 3x3, Sythroid, Protonix, Flagyl

10 infusions of Remicade- doesn't work
Severely anemic-

back up to 30 mg of pred
Added 6MP- November 25th
 
Surgery almost certain

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 26, 2018 9:47 AM (GMT -6)
There are a total of 2,955,881 posts in 324,267 threads.
View Active Threads


Who's Online
This forum has 162254 registered members. Please welcome our newest member, PegJ.
343 Guest(s), 11 Registered Member(s) are currently online.  Details
logoslidat, 81GyGuy, spouse21, ilovefood, Colitis kid11, Sr Sailor, getting by, Paxton, Sherrine, dbwilco, Labradorite